Differential and Integral Equations

The asymptotic behaviour of perturbed evolution families

Valentina Casarino, Lahcen Maniar, and Susanna Piazzera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given an evolution family $\mathcal U:={(U(t,s))_{t\geq s}}$ on a Banach space $X$, we present some conditions under which asymptotic properties of $\mathcal U$ are stable under small perturbations by a family $$ \mathcal{B}:=(B(t),D(B(t))_{t\in\mathbb{J}},$$ $\mathbb{J} =\mathbb{R}$ or $\mathbb{R}_+$, of linear closed operators on $X$. Our results concern asymptotic properties like periodicity, (asymptotic) almost periodicity (even in the sense of Eberlein), uniform ergodicity and total uniform ergodicity. We present, moreover, an application of the abstract results to non-autonomous partial differential equations with delay.

Article information

Source
Differential Integral Equations, Volume 15, Number 5 (2002), 567-586.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060830

Mathematical Reviews number (MathSciNet)
MR1895896

Zentralblatt MATH identifier
1042.47031

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34D05: Asymptotic properties 34D10: Perturbations 34G10: Linear equations [See also 47D06, 47D09]

Citation

Casarino, Valentina; Maniar, Lahcen; Piazzera, Susanna. The asymptotic behaviour of perturbed evolution families. Differential Integral Equations 15 (2002), no. 5, 567--586. https://projecteuclid.org/euclid.die/1356060830


Export citation